# SDR DALA2022050603161

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 51,909 hours, 35,614 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable Assy
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE PACK CABLE RETAINER BROKEN. THIS ITEM IS RII PER TOPP 40-30-05 QC5146. REPLACED CABLE RETAINER PER SAFRAN CMM 25-66-20 QC 5270. (LP #8745178)
